This is a report on joint work with M. F. Atiyah and R. Bott. Our aim is to analyze and generalize an article by I. G. Petrovsky [1].




Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Petrovsky, I. G.: On the Diffusion of Waves and Lacunas for Hyperbolic Equations. Mat. Sbornik (Ree. Math.), N.S. 17, 289–368 (1945).Google Scholar
  2. 2.
    Herglotz, G.: Über die Integration Linearer, Partieller Differentialgleichungen mit Konstanten Koeffizienten. I (Anwendung Abelscher Integrale). II and III (Anwendung Fourierscher Integrale). Leipzig: Ber. Säch. Akad. Wiss., Math.-Phys. Kl. 78, 93–126 (1926); 80, 6–114 (1928).Google Scholar
  3. 3.
    Leray, J.: Un Prolongement de la Transformation de Laplace... (Problème de Cauchy. IV). Bull. Soc. Math, de France 90, 39–156 (1962).MathSciNetMATHGoogle Scholar
  4. Nuij, W.: To be published in Math. Scand.Google Scholar
  5. 5.
    Svenson, Leif: To be published in Ark. f. Mat.Google Scholar
  6. 6.
    Grothendieck, A.: On the de Rham cohomology of algebraic varieties. Publ. IHES 29, 351—359 (1966).Google Scholar
  7. 7.
    Atiyah, Michael F., and Hodge, William V. D.: Integrals of the Second Kind of an Algebraic Variety. Ann. of Math. 62, 56–91 (1955)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1970

Authors and Affiliations

  • L. Gårding

There are no affiliations available

Personalised recommendations